# SDR AC2A115394

- Difficulty date: April 28, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- Aircraft time: 17,564 hours
- Engine: Allsn 250C30P
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE MECHANIC WAS PERFORMINGGA DAILY ENGINE WASH. THE AIRCRAFT ENGINE WAS MOTORED AND THE WATER WAS SPRAYED INTO THE ENGINE. AFTER COAST DOWN THE BATTERY SWITCH WAS TURNED OFF TO LET THE REMAINING WATER DRAIN OUT. WHEN THE BATTERY SWITCHED WAS TURNED  OFF THE SYSTEM STAYED ENERGIZED AND THE ENGINE OUT HORN CAME ON. I CYCLED THE SWITCH ATTEMPTING TO TURN OFF THE BATTERY AND THIS TIME THE ENGINE OUT AND LOW ROTOR HORN SOUNDED. I CYCLED THE SWITCH A THIRD TIME WITH THE SAME RESULTS. AFTER THE THIRD  ATTEMPT TO TURN OFF THE POWER I SMELLED SMOKE, SO I OPENED THE BATTERY DOOR TO DISCONNECT THE BATTERY AND SAW THE WIRE BUNDLE JUST TO THE RIGHT OF THE BATTERY ARCING. I DISCONNECTED THE BATTERY AND THE ARCING WENT OUT.
